Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Vaginal bleeding during unprotected intercourse. What could be the reason?

hi, im 15 years old and my boyfriend and i just started having sex. We started in like..March. We ve been having sex and it bled a bit the 3rd time which i thought was normal because i figured it was just my hymen breaking. Then like the 5th time, it bled again more this time which i thought maybe was just because my hymen didnt break all the way. But then we had sex again it was just two days ago and i bled again. WHat is going on?
Asked On : Tue, 22 May 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to healthcaremagic.

Its uncommon but a possible presentation with bleeding for more than 3 to 4 occasions when there is tear in hymen .

Not always hymen tear leads to a single episode of bleeding.

Need not worry.Do consult a gynaecologist if the bleed is profuse.

Wish you good health.
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor